# SDR AALA202204217507

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A300*
- Aircraft serial: 6908
- Aircraft time: 19,280 hours, 7,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover Plate
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND WING SLAT #1 OUT BOARD TRACK ACCESS COVER PLATE CRACKED. REPLACED COVER PLATE PER AMM 27-84-69.
